# SDR FDEA201611214170

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 27,648 hours, 15,014 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI ECAM AVIONICS SMOKE WARNING. NO INDICATION OF SMOKE.  FOUND AVIONICS SMOKE INDICATOR BULB CONTACTS WORN FLAT.  REMOVED AND REPLACED THE BULBS AND PERFORMED SATISFACTORY ANNUCIATOR LIGHT TEST IAW AMM 33-14-00-05.  STARTED TROUBLESHOOTING IAW AMM 26-15-00-05. WHEN PERFORMING PTT AVIONICS SMOKE WARNING LIGHT DID NOT ILLUMINATE. TAPPED ON WARNING LIGHT AND WAS ABLE TO GET LIGHT TO COME ON. TAPPED SEVERAL TIMES AND WAS ABLE TO GET  LIGHT TO GO OUT AND COME ON.  ALSO TESTED IN NORMAL CONFIGURATION AND WAS  ABLE TO GET THE LIGHT TO COME ON AND GO OFF BY TAPPING ON THE SWITCH. REPLACED THE THE SWITCH. TEST OF AVIONICS COMPARTMENT SMOKE DETECTION NORMAL IAW MM 26-15-00-05.
